# SDR USAA2010110992563

- Difficulty date: October 11, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON RIGHT WING NR 1 SPOILER CENTER HINGE PINS.  REPLACED RIGHT WING NR 1 SPOILER CENTER HINGE PINS IAW A320 AMM 27-64-43.
